# SDR FDKA2009041900076

- Difficulty date: April 19, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 19,565 hours, 17,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6230 JFK.  MAIN PAX CABIN DOOR DIFFICULT TO OPEN.  FOUND DOOR ROLLER OUT OF ADJUSTMENT.   MX ADJUSTED UPPER DOOR ROLLERS, OPS GOOD.
